Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8301
DC FieldValueLanguage
dc.contributor.authorBenedetti, Irene-
dc.contributor.authorMalaguti, Luisa-
dc.contributor.authorTaddei, Valentina-
dc.date.accessioned2013-01-25T07:14:52Z-
dc.date.available2013-01-25T07:14:52Z-
dc.date.issued2012-
dc.identifier.citationIrene Benedetti, Luisa Malaguti and Valentina Taddei, "Semilinear evolution equations in abstract spaces and applications", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 371–388.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/8301-
dc.description.abstractThe existence of mild solutions is obtained, for a semilinear multivalued equation in a reflexive Banach space. Weakly compact valued nonlinear terms are considered, combined with strongly continuous evolution operators generated by the linear part. A continuation principle or a fixed point theorem are used, according to the various regularity and growth conditions assumed. Applications to the study of parabolic and hyperbolic partial differential equations are given.it_IT
dc.language.isoenit_IT
dc.publisherEUT Edizioni Università di Triesteit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries44 (2012)it_IT
dc.subjectsemilinear multivalued evolution equationit_IT
dc.subjectmild solutionit_IT
dc.subjectevolution systemit_IT
dc.subjectcontinuation principleit_IT
dc.subjectcompact operatorit_IT
dc.titleSemilinear evolution equations in abstract spaces and applicationsit_IT
dc.typeArticle-
dc.subject.msc201034G25it_IT
dc.subject.msc201034A60it_IT
dc.subject.msc201047H04it_IT
dc.subject.msc201028B20it_IT
item.grantfulltextopen-
item.languageiso639-1other-
item.fulltextWith Fulltext-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)
Files in This Item:
File Description SizeFormat
Benedetti_Malaguti_Taddei_RIMUT44.pdf260.42 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

796
checked on Jun 14, 2019

Download(s)

1,395
checked on Jun 14, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.